View Full Version : levlen ed and long periods
i started a new pill levlen ed 2 week ago on my first day of periods. and i am still bleeding!!!!is it normal? usually a bleed 7 days and my cicle is 30 days. this is first time being on the pill after many years and already regretting it. thinking of vacectomy for my hubby;)
still no reply. anybody with similar experience. should i be worried?:(
That doesn't sound right!
I was on Levlen ED continuously for around 8 years and my period was only ever 6 or 7 days long. It may not be the right pill for you - I suggest visiting your GP.
Yep I'd be going with a different pill, go and see your doctor. I've been on and off Levlen ED for 10 years and my period is only 4/5 days, as it is when I'm not on the pill. Hope you find the right one for you!
It could be that you have just started it and your body isnt used to it give it another cycle and see but it's totally up to you I am on levlen have been so for 4 months now my periods get heavy and light I always had heavy periods even before going on the pill but if you are concerned then visit your go
Powered by vBulletin® Version 4.1.9 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.